# SDR 2002UALA00657

- Difficulty date: April 8, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 3,781 hours, 1,474 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 12C, 13C, 16C, 17C & 20C ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED FUSE ON POWER PACK.
